eISSN:
 2163-2480

All Issues

Volume 8, 2019

Volume 7, 2018

Volume 6, 2017

Volume 5, 2016

Volume 4, 2015

Volume 3, 2014

Volume 2, 2013

Volume 1, 2012

Evolution Equations & Control Theory

June 2016 , Volume 5 , Issue 2

Select all articles

Export/Reference:

Partial exact controllability for inhomogeneous multidimensional thermoelastic diffusion problem
Moncef Aouadi and Kaouther Boulehmi
2016, 5(2): 201-224 doi: 10.3934/eect.2016001 +[Abstract](1021) +[PDF](507.8KB)
Blowup and ill-posedness results for a Dirac equation without gauge invariance
Piero D'Ancona and Mamoru Okamoto
2016, 5(2): 225-234 doi: 10.3934/eect.2016002 +[Abstract](1120) +[PDF](389.7KB)
Exponential stability of a coupled system with Wentzell conditions
Hichem Kasri and Amar Heminna
2016, 5(2): 235-250 doi: 10.3934/eect.2016003 +[Abstract](1156) +[PDF](369.4KB)
On a parabolic-hyperbolic filter for multicolor image noise reduction
Valerii Maltsev and Michael Pokojovy
2016, 5(2): 251-272 doi: 10.3934/eect.2016004 +[Abstract](1429) +[PDF](565.4KB)
New methods for local solvability of quasilinear symmetric hyperbolic systems
Manil T. Mohan and Sivaguru S. Sritharan
2016, 5(2): 273-302 doi: 10.3934/eect.2016005 +[Abstract](1123) +[PDF](512.4KB)
Continuous maximal regularity on singular manifolds and its applications
Yuanzhen Shao
2016, 5(2): 303-335 doi: 10.3934/eect.2016006 +[Abstract](951) +[PDF](618.2KB)
A remark on blow up criterion of three-dimensional nematic liquid crystal flows
Yinxia Wang
2016, 5(2): 337-348 doi: 10.3934/eect.2016007 +[Abstract](955) +[PDF](372.7KB)

2017  Impact Factor: 1.049

Editors

Referees

Librarians

Email Alert

[Back to Top]